MAUDE Adverse Event Report: CIRCUIT VENT VOL F/PORT 10/CS; SET, TUBING AND SUPPORT, VENTILATOR (W HARNESS)

CIRCUIT VENT VOL F/PORT 10/CS; SET, TUBING AND SUPPORT, VENTILATOR (W HARNESS)
Model Number CIRCUIT VENT VOL F/PORT 10/CS
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire medical that the exhalation clear tubing diameter is thinner, which is causing a collapse while sitting up in bed and they confirmed that the patient is not receiving a full breath.At this time, there is no information regarding patient harm associated with the reported event.

Brand Name
CIRCUIT VENT VOL F/PORT 10/CS
Common Device Name
SET, TUBING AND SUPPORT, VENTILATOR (W HARNESS)
MDR Report Key11517184
Report Number8030673-2021-00155
Device Sequence Number14422231
Product Code BZO
UDI-Device Identifier10190752144729
UDI-Public(01)10190752144729
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberCIRCUIT VENT VOL F/PORT 10/CS
Device Catalogue Number001795
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2021
Initial Report FDA Received Date03/18/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1